# SDR UALA2009081302474

- Difficulty date: August 12, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 74,272 hours, 12,071 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114T415123
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 LEADING EDGE SLAT HAS 2 SLAT CLOSURE PANELS WITH DAMAGE, 2ND FROM INBOARD PANEL HAS A 4 INCH CRACK THAT RUNS FROM THE AFT EDGE OF THE PANEL THROUGH 4 RIVET HOLES AND TERMINATES IN THE AFT HOLE, 3RD FROM INBOARD PANEL HAS SOME DELAM IN THE OUTBOARD CORNER MEASURING 0.5 BY 0.75 INCHES.  ALSO A SMALL NICK OUT OF THE INBOARD CORNER.  ACCOMPLISHED CHECKS AND REPAIRS PER EVA 72876.  DELAMINATED PLY STOP DRILLED.  BOTH PANELS CHECKED FOR FURTHER DELAMINATION AND MOUNTING BRACKETS CHECKED FOR CRACKS OR DAMAGE.  NO FURTHER DAMAGE.  TAPED PANELS WITH SPEED TAPE AND OPERATED FLAPS AND OPERATION NORMAL.  THIS INTERIM REPAIR FOR 50 FLT HRS (MAX PTT 74322) WITH REQUIRED RE-INSPECTION OF THE ALUMINIUM SPEED TAPE FOR DETERIORATION AND A DETAILED VISUAL INSPECTION OF THE AREA EVERY FLT.  RE-APPLY SPEED TAPE AS REQUIRED.
